# SDR UIEA2013032200145

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 57,182 hours, 8,616 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 18350AC9227F1740
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ENGINE 4 FUEL FILTER EICAS MESSAGE AT APPROX 2000 FT, ENG 1 FUEL FILTER EICAS MESSAGE & RETURNED TO AIRPORT QRH PROCEDURES.  DUMPED 40.0 KG FUEL. REPLACED NR 4 AND NR 1 ENGINE FUEL FILTERS AND LEAK CHECK, OPS CHECKS OK IAW MM.
